О группе автоморфизмов голоморфа групп

Ю.А. Гольфанд

Matematiceskij sbornik (1950)

  • Volume: 69, Issue: 3, page 333-350
  • ISSN: 0368-8666

How to cite

top

Гольфанд, Ю.А.. "О группе автоморфизмов голоморфа групп." Matematiceskij sbornik 69.3 (1950): 333-350. <http://eudml.org/doc/65528>.

@article{Гольфанд1950,
author = {Гольфанд, Ю.А.},
journal = {Matematiceskij sbornik},
keywords = {group theory},
language = {rus},
number = {3},
pages = {333-350},
publisher = {Tipogr. Lissnera i Sobko},
title = {О группе автоморфизмов голоморфа групп},
url = {http://eudml.org/doc/65528},
volume = {69},
year = {1950},
}

TY - JOUR
AU - Гольфанд, Ю.А.
TI - О группе автоморфизмов голоморфа групп
JO - Matematiceskij sbornik
PY - 1950
PB - Tipogr. Lissnera i Sobko
VL - 69
IS - 3
SP - 333
EP - 350
LA - rus
KW - group theory
UR - http://eudml.org/doc/65528
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.